# SDR FDEA2019101762649

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING  - FIXED LEADING COMPARTMENT STATION XOS 906 STRINGER FOUND   CRACKED. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING COMPARTMENT STATION XOS 906   STRINGER AS PER SRM 57-40-03-2R FIGURE 202 REPAIR 2 .REPAIR CLASSIFIED AD MAJOR PER   GMM 6-2-100.
